# SDR DALA2023100608238

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62775
- Aircraft time: 17,749 hours, 6,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4532909) EMERGENCY LIGHTS AT SEAT ROW 11 - 17 INOP. REPLACED EMERGENCY LIGHT BATTERY PACK ON MID CABIN POWER SUPPLY PER B737 AMM 33-51. LIGHTS CK GOOD.
